MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; CRYODECOMPRESSION TUBE

US ENDOSCOPY TRUFREEZE; CRYODECOMPRESSION TUBE
Model Number 2000181
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Crepitus (4893)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure two wires of their cryo decompression tube were exposed and resistance was felt by user facility personnel while operating the tube.User facility personnel attempted to straighten out the wiring of the tubing but were unsuccessful.The procedure was completed successfully following a short delay using another device.Upon completion of the procedure, crepitus was noticed on the back of the patient's neck.Medical treatment was administered to remove the crepitus; however, it is unknown what type of medical treatment was administered.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, an exact cause of the reported event cannot be determined.The cryo decompression tube instructions for use states, "inspect the pouch contents for damage prior to use.Do not use the active venting cdt if any part of the product is damaged in any way.Do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist.Expired product should not be used." steris offered in-service training on the proper use and operation of the cryo decompression tube; however, the user facility declined.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
TRUFREEZE
Common Device Name
CRYODECOMPRESSION TUBE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21857508
Report Number1528319-2025-00033
Device Sequence Number20013497
Product Code GEH
UDI-Device Identifier00724995199210
UDI-Public(01)00724995199210
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000181
Device Catalogue Number2000181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown